Para español, haga clic aquí
Not registered yet? Register Now
Sign up for ongoing support
Sign up for ongoing support

Actor portrayal.

JANUVIA and Low Blood Sugar

Should I worry about my blood sugar going low when I take JANUVIA?

When used by itself, JANUVIA is not likely to cause low blood sugar because it works less when blood sugar is low.

If you take JANUVIA with another medicine that can cause low blood sugar (hypoglycemia), such as a sulfonylurea or insulin, your risk of getting low blood sugar is higher. The dose of your sulfonylurea medicine or insulin may need to be lowered while you use JANUVIA.

Signs and symptoms of low blood sugar may include:

  • headache
  • irritability
  • drowsiness
  • hunger
  • weakness
  • fast heart beat
  • dizziness
  • sweating
  • confusion
  • feeling jittery

Talk to your doctor if you have any questions or concerns about low blood sugar.

Be sure to follow your treatment plan for healthy eating and exercise while taking JANUVIA or any blood sugar medicine.

Click the links below for more important information:

Muy pronto estará disponible la version en español de este sitio web. Por favor, vuelva más tarde.

Thank You. Your friend or family member will receive your
e-mail shortly.

Merck will not retain any e-mail addresses after this is sent.